Idempotents in matrix group rings

Chadha, Gurmeet K. ; Passi, I. B. S. (1994) Idempotents in matrix group rings Journal of Pure and Applied Algebra, 94 (3). pp. 283-284. ISSN 0022-4049

Full text not available from this repository.

Official URL:

Related URL:


It is proved that if E is an idempotent matrix with entries in the group algebra KG of a group G of finite cohomological dimension over a field K of characteristic zero, then the partial augmentations of the trace of E corresponding to the elements of infinite order are all zero, provided G contains a free Abelian subgroup of rank cdKG - 1 in its centre.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56774
Deposited On:25 Aug 2011 10:03
Last Modified:25 Aug 2011 10:03

Repository Staff Only: item control page